# SDR ASAA2015100113552

- Difficulty date: October 1, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,971 hours, 30,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 655288011
- Condition: Cracked
- Location: Bs 948-972
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT BEARSTRAP IS CRACKED AT THE FWD LOWER RADIUS.  ACFT GROUNDED. REPAIRED L2 DOORWAY CUTOUT FWD, LOWER BEAR STRAP IAW SRM 53-00-01-2R-32, DETAIL IV.  THIS IS A CAT B REPAIR WITH AN INSPECTION THRESHOLD OF 66,000 FLT.  CYCLES AFTER AIRPLANE DELIVERY AND A REPEAT INTERVAL AT 24,000 FLT CYCLES.
